# SDR DL757091974

- Difficulty date: October 21, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 63,714 hours, 29,731 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE HAS 1 DENT AT FSTA 600 JUST BELOW S23L.  MEASURED DENT ONE EACH STA 600 S23L A=1.4,Y=025, A/Y=56, DENT IS .200 INCH FROM NEAREST SHEAR TIE FASTENER.  NOT PERMITTED FOUND TO BE OUT OF LIMITS IAW SRM 53-00-01. PG 104 DETAIL III USING DEPTH GAGE ID 06-200 DUE 11/28/09. C/W AT SAA - SAT ON NON ROUTINE 135790.
